# SDR DALA2016030101657

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,056 hours, 36,367 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT, PROTRUDED DENT 17" FROM INBD SIDE.  EVALUATED RT WING NR 6 SLAT 17" FROM INBD SIDE IAW SRM 57-43-02, FIG 101, PGS 101-105 AND FOUND DENT TO BE OUT OF LIMITS. TAP TESTED TYPE A L/E T/E WEDGE AND FOUND NO DEFECTS IAW SB  757-57-0066. APPLIED PERMANENT REPAIR TO OUT OF LIMITS DENT IAW  SRM 57-43-02 REPAIR NR 1, FIG 201, SRM 51-70-10 REPAIRS 3 AND 4. INSTALLED REPAIR ID DECAL IAW PS900-5-1, NR 04, DECAL CONDITION MONITOR AT L-CHECK INTERVALS IAW TOPP 30-10-70.
